# SDR SWAA2025052072088

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,872 hours, 34,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FORWARD GIRT BAR STOWAGE HOOK DOES NOT STOW GIRT BAR SECURELY <[01]. ADJUSTED FORWARD SERVICE DOOR; FORWARD GIRT BAR STOWAGE HOOK PER SIP. OPS CHECKS OK.
